# SDR USAA2010020890300

- Difficulty date: February 3, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 66,721 hours, 45,296 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6573761108
- Part serial: 68356
- Condition: Cracked
- Location: Rt Mlg
- Part time: 56,399 hours, 42,716 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - WEEKLY - RIGHT MAIN LANDING GEAR UPPER STRUT FAILED ULTRASONIC INSPECTION, NUMEROUS CRACK INDICATIONS WERE NOTED.  REPLACED RIGHT MAIN LANDING GEAR ASSEMBLY.
